# SDR 97ZZZM486

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Fuse
- Part number: 836SD620
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RSW - FLT 621 - RIGHT BRAKE PEDAL DOES NOT ACTIVATE BRAKING FROM EITHER SIDE OF COCKPIT.  REMOVED AND REPLACED ALL RT BRAKE FUSE ASSEMBLY IAW DC-9 MM CHAPTER 32-42-6.  OPS CHECK GOOD.  REFERENCE GTIA9700250.
